Alert archive / Texas / Gale Warnings in 2014

Gale Warning 2, NWS Corpus Christi, TX

January 20, 2014

NWS Corpus Christi, TX issued this gale warning at Jan 20, 2014, 8:07 PM CST. It took effect at Jan 21, 2014, 3:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 20, 2014, 8:07 PM CST (02:07 UTC)
In effect from
Jan 21, 2014, 3:00 AM CST
Expired
Jan 21, 2014, 12:00 PM CST
In force
9 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

755 
WHUS74 KCRP 210207
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
807 PM CST MON JAN 20 2014

...STRONG COLD FRONT WILL MOVE INTO THE COASTAL WATERS LATE
TONIGHT...

.A COLD FRONT OVER NORTHWEST TEXAS THIS AFTERNOON WILL SURGE
SOUTHWARD THIS EVENING ACROSS THE STATE. THE COLD FRONT WILL MOVE
INTO THE COASTAL WATERS AFTER MIDNIGHT. A STRONG TO VERY STRONG
OFFSHORE FLOW WILL OCCUR TUESDAY MORNING WITH GUSTS ABOVE GALE
POSSIBLE BETWEEN SUNRISE AND NOON. THE WINDS WILL SUBSIDE QUICKLY
BY LATE AFTERNOON AS HIGH PRESSURE PUSHES INTO THE REGION.

GMZ270-275-211000-
/O.NEW.KCRP.GL.W.0002.140121T0900Z-140121T1800Z/
/O.EXT.KCRP.SC.Y.0009.140121T1800Z-140122T0000Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
807 PM CST MON JAN 20 2014

...GALE WARNING IN EFFECT FROM 3 AM TO NOON CST TUESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TO 6 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO NOON CST TUESDAY FOR THE
OFFSHORE MIDDLE TEXAS COASTAL WATERS. THE SMALL CRAFT ADVISORY
IS NOW IN EFFECT FROM NOON TO 6 PM CST TUESDAY FOR THE OFFSHORE
MIDDLE TEXAS COASTAL WATERS.

* WINDS AND WAVES: NORTH WIND WILL INCREASE TO AROUND 30 KNOTS
  WITH FREQUENT GUSTS TO NEAR 40 KNOTS BEHIND THE COLD FRONT EARLY
  TUESDAY MORNING. THE GUSTS TO GALE FORCE WILL CONTINUE THROUGH
  AROUND NOON...THEN WIND SPEEDS WILL DECREASE TO 20 TO 25 KNOTS
  THROUGH THE AFTERNOON. SEAS WILL BUILD TO 9 TO 11 FEET OFFSHORE
  TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-211000-
/O.EXT.KCRP.SC.Y.0009.140121T0900Z-140121T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
807 PM CST MON JAN 20 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 3 PM CST
TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 3 PM CST
TUESDAY FOR THE MIDDLE TEXAS COASTAL BAYS AND WATERWAYS.

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS 
  LATE TONIGHT AND CONTINUE THROUGH TUESDAY MORNING. GUSTS TO 30 
  KNOTS WILL BE POSSIBLE TUESDAY MORNING. BAY WATERS WILL BECOME 
  CHOPPY TO ROUGH. NORTH WINDS WILL DECREASE TO AROUND 15 KNOTS 
  IN THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ250-255-211000-
/O.EXT.KCRP.SC.Y.0009.140121T0900Z-140122T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
807 PM CST MON JAN 20 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 6 PM CST
TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 6 PM CST
TUESDAY FOR THE NEARSHORE MIDDLE TEXAS COASTAL WATERS.

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 25 TO 30 KNOTS
  BEHIND A COLD FRONT EARLY TUESDAY MORNING. OCCASIONAL GUSTS TO
  AROUND 35 KNOTS WILL BE POSSIBLE IN THE MORNING. WINDS WILL
  DIMINISH TO 20 TO 25 KNOTS IN THE AFTERNOON. SEAS WILL BUILD TO
  6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$
2 follow-up statements
964 
WHUS74 KCRP 210927
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
327 AM CST TUE JAN 21 2014

...STRONG COLD FRONT MOVING OVER THE COASTAL WATERS THIS MORNING...

.STRONG TO VERY STRONG OFFSHORE FLOW WILL OCCUR THIS MORNING IN
THE WAKE OF A STRONG COLD FRONT...WITH GALE FORCE GUSTS POSSIBLE
BETWEEN SUNRISE AND NOON. THE WINDS WILL SUBSIDE QUICKLY BY LATE
AFTERNOON AS HIGH PRESSURE MOVES INTO THE REGION.

GMZ270-275-211815-
/O.CON.KCRP.GL.W.0002.000000T0000Z-140121T1800Z/
/O.EXT.KCRP.SC.Y.0009.140121T1800Z-140122T0300Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
327 AM CST TUE JAN 21 2014

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 9 PM CST
THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 9 PM
CST THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST
TODAY. 

* WINDS AND WAVES: NORTH WIND WILL INCREASE TO AROUND 30 KNOTS
  WITH FREQUENT GUSTS UP TO NEAR 40 KNOTS BEHIND THE COLD FRONT
  THIS MORNING. GALE FORCE GUSTS WILL CONTINUE THROUGH NOON...WITH
  WIND SPEEDS DECREASING TO 20 TO 25 KNOTS THROUGH THE AFTERNOON.
  SEAS WILL BUILD TO 9 TO 11 FEET OFFSHORE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ250-255-211815-
/O.EXT.KCRP.SC.Y.0009.000000T0000Z-140121T2300Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
327 AM CST TUE JAN 21 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 25 TO 30 KNOTS
  BEHIND A COLD FRONT EARLY THIS MORNING...WITH OCCASIONAL GUSTS
  TO AROUND 35 KNOTS POSSIBLE BEFORE NOON. WINDS WILL DIMINISH TO
  20 TO 25 KNOTS IN THE AFTERNOON...AND WILL FALL BELOW ADVISORY
  CRITERIA THIS EVENING. SEAS WILL BUILD TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ230-235-211815-
/O.CON.KCRP.SC.Y.0009.000000T0000Z-140121T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
327 AM CST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS
  THIS MORNING...WITH GUSTS TO 30 KNOTS POSSIBLE. BAY WATERS WILL
  BECOME CHOPPY TO ROUGH. NORTH WINDS WILL DECREASE TO AROUND 15
  KNOTS IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

IB
844 
WHUS74 KCRP 211752
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1152 AM CST TUE JAN 21 2014

...GRADUAL IMPROVEMENT IN WINDS AND SEAS EXPECTED THIS
AFTERNOON...

.STRONG OFFSHORE FLOW WILL GRADUALLY WEAKEN AS HIGH PRESSURE
BUILDS INTO THE AREA THIS AFTERNOON. SEAS WILL ALSO DECREASE IN
RESPONSE. 

GMZ270-275-220200-
/O.EXP.KCRP.GL.W.0002.000000T0000Z-140121T1800Z/
/O.CON.KCRP.SC.Y.0009.140121T1800Z-140122T0300Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1152 AM CST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WARNING WILL EXPIRE AT NOON CST TODAY...

THE GALE WARNING WILL EXPIRE AT NOON CST TODAY. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

* WINDS AND WAVES: NORTH WIND 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.
  SEAS 9 TO 12 FEET EARLY...SUBSIDING GRADUALLY THROUGH THE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ230-235-212100-
/O.CON.KCRP.SC.Y.0009.000000T0000Z-140121T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1152 AM CST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS
  EARLY THIS AFTERNOON...WITH GUSTS TO 30 KNOTS POSSIBLE. BAY
  WATERS CHOPPY TO ROUGH. NORTH WINDS WILL DECREASE TO AROUND 15
  KNOTS LATER THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ250-255-212300-
/O.CON.KCRP.SC.Y.0009.000000T0000Z-140121T2300Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
1152 AM CST TUE JAN 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS
  EARLY THIS AFTERNOON...DECREASING TO AROUND 15 KNOTS LATER THIS
  AFTERNOON. SEAS WILL BUILD TO 6 TO 8 FEET...DECREASING LATER
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

PZ

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Jan 20, 5:41 PM CST, 2 hours 26 minutes earlier.

Area forecast discussion, Jan 20, 5:41 PM CST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
541 PM CST MON JAN 20 2014

.DISCUSSION...UPDATE FOR 00Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...VFR NEXT 24 HRS ASIDE FROM BRIEF IFR VSBYS POSSIBLE
AHEAD OF FROPA AT KVCT. DRY COLD FRONT TO SWEEP ACROSS S TX
TONIGHT TO BRING STRONG NRLY WINDS TO THE REGION. SEABREEZE HAS
CREPT PASSED KCRP LATE AFTN WITH BREEZY SE WINDS OCCURRING IN ITS
WAKE...BUT SE WINDS SHOULD DECREASE RAPIDLY THIS EVENING WITH
LIGHT SSW WIND OCCRNG MOST OF EVENING. KCT/KALI TO HAVE LIGHT
SW/W WINDS THIS EVENING WITH KLRD LIGHT AND VRB WITH PERHAPS MORE
OF A LIGHT NW COMPONENT. ENOUGH MOISTURE MAY POOL AT KVCT BEFORE
FROPA TO ALLOW FOR BRIEF PERIOD OF REDUCED VSBYS. FROPA XPCTD TO
BE THRU KLRD/KVCT/KALI AOB 6Z AND KCRP AOB 7Z. STRONG GUSTY SFC
WINDS TO DVLP AFTER FROPA AND CONTINUE THRU MID/LATE MRNG TUES.
VERY STRONG LLVL WIND FIELD JUST ABOVE THE SFC /FCST TO BE 55+ KTS
AT 925MB AT TIMES/ REQUIRES MENTION OF NON CONVECTIVE LLWS FOR
KCRP/KVCT/KALI FOR LATE TONIGHT INTO TUES MRNG DESPITE STRONG SFC
WINDS. WIND SPEEDS SHOULD GRADUALLY DECREASE IN INTENSITY AT ALL
TERMINALS FROM LATE MRNG THRU AFTN. SOME PASSING CI THIS
EVENING...OTHERWISE GENERALLY SKC THRU THE TAF PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    49  64  37  66  53  /  10  10   0  10  10
VICTORIA          44  62  32  65  48  /  10  10   0  10  20
LAREDO            48  67  40  70  51  /   0   0   0  10  10
ALICE             47  65  35  68  50  /  10   0   0  10  10
ROCKPORT          49  63  39  64  54  /  10  10   0  10  20
COTULLA           43  65  34  68  48  /   0   0   0  10  10
KINGSVILLE        48  65  35  68  51  /  10  10   0  10  10
NAVY CORPUS       50  62  42  65  57  /  10  10   0  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 10 AM TO 5 PM CST TUESDAY FOR THE
     FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...JIM
     WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN
     PATRICIO...VICTORIA.

GM...SMALL CRAFT ADVISORY FROM 4 AM TO 6 PM CST TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 4 AM TO 3 PM CST TUESDAY FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR.

&&

RH/79...AVIATION
Hazardous weather outlook, Jan 20, 3:03 PM CST, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
303 PM CST MON JAN 20 2014

TXZ229>234-239>247-211115-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
303 PM CST MON JAN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CRITICAL FIRE DANGER CONDITIONS WILL EXIST OVER THE COASTAL BEND
INTO THE VICTORIA CROSSROADS TUESDAY DUE TO GUSTY NORTH WINDS AND
VERY LOW RELATIVE HUMIDITY. A RED FLAG WARNING IS IN EFFECT FOR
THE COASTAL BEND AND VICTORIA CROSSROADS REGIONS FROM TUESDAY
MORNING THROUGH THE AFTERNOON

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-211115-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
303 PM CST MON JAN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO DEVELOP AFTER
THE PASSAGE OF A COLD FRONT LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORY CONDITIONS WILL EXIST OVER THE AREA ON
TUESDAY WITH WIND GUSTS TO JUST ABOVE GALE DURING THE MORNING
HOURS. SMALL CRAFT ADVISORIES MAY BE REQUIRED LATE THURSDAY
IN RESPONSE TO A STRONG COLD FRONT MOVING THROUGH THE AREA.

TMT

Nearby

Gale Warnings in Texas, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.